| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that, during intraocular lens implantation surgery, the leading haptic was adhered to the posterior side of the optic.The surgeon was able to release the haptic from the posterior aspect of the optic after using additional instruments, which added extra time to the procedure and the risk of working on the posterior side of the lens after implantation.No patients outcomes was negatively impacted with this event and there was no defects on the optic that would impact any post operative visual outcome and the lens remain implanted in the patient's eye.There are two files associated with this report.This is 2 of 2.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.It was reported that haptic was observed to be stuck to the optic after implantation.The root cause of the reported issue is deemed to be related to manufacturing process change that increased the likelihood of haptics adhering to the posterior optic surface following delivery with the preloaded device.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).